# SDR SWAA2020060889183

- Difficulty date: May 12, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF HAS FIBER DAMAGE ON UPPER SURFACE.  REPLACED FLOOR PANEL 241AF IAW AMM 53-21-00.
